MAUDE Adverse Event Report: PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-CLIP STANDARD/MINI APPLIER/REMOVER; APPLIER, ANEURYSM CLIP

PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-CLIP STANDARD/MINI APPLIER/REMOVER; APPLIER, ANEURYSM CLIP
Model Number 35.421
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case is currently being investigated.
 
Event or Problem Description
Our customer has informed us that the applier remains jammed.The applier does not release clips.

Brand Name
D-CLIP STANDARD/MINI APPLIER/REMOVER
Common Device Name
APPLIER, ANEURYSM CLIP
Manufacturer (Section D)
PETER LAZIC GMBH MICROSURGICAL INNOVATIONS
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM  78532
Manufacturer Contact
kim maier-zimmermann
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM   78532
MDR Report Key19094762
Report Number8010890-2024-00002
Device Sequence Number15407067
Product Code HCI
UDI-Device Identifier04250603739630
UDI-Public04250603739630
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number35.421
Device Catalogue Number35.421
Device Lot NumberX591938
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown